# SDR CALA2023050801422

- Difficulty date: May 8, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N76021
- Make and model: Boeing 777224
- Aircraft serial: 39776
- Aircraft time: 56,677 hours, 5,581 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Access Door
- Part number: NA
- Condition: Missing
- Location: R Eng Tr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 RIGHT ENGINE THRUST REVERSER FORWARD FAIRING INBOARD SIDE AFT ACCESS DOOR HINGE BEAM AFT FAIRING ACCESS DOOR MISSING ITEM PLACED ON CDL COMPLIED WITH MEL 78W.  REMOVED FAIRING AND INSTALLED NEW ACCESS DOOR WITH REF TO SRM 51-40-02. PARTS USED: 25-5452-3-0123,QTY :1. REMOVED AND REINSTALLED PANEL REF SOPM20-50-01.
